# SDR CA960619023

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Assy
- Part number: 6898734
- Condition: Cracked
- Location: 1st Stage Turbin
- Part time: 6,471 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE FAILED POWER CHECK. TROUBLESHOOTING DISCOVERED FIRST STAGE STATOR VANES CRACKED, 5 IN TOTAL. TURBINE ASSEMBLY REPLACED, AND AIRCRAFT RETURNED TO SERVICE.
